Venca's page
english version     česká verze

Personal informations:

Václav Mácha
macha@math.cas.cz

Current Occupation:

2019 - nowadays: Researcher at Mathematical Institute of the Czech Academy of Sciences

Previous Occupations:

2017-2018: Postdoc position at Mathematical Institute of the Czech Academy of Sciences
2016: Postdoc position at CMAC, Yonsei University, Seoul, Republic of Korea
2013-2015: Postdoc position at Mathematical Institute of the Czech Academy of Sciences

Academic Stays:

2019: Institute of Mathematics, Polish Academy of Science, Warszaw, Poland (2 weeks)
2018: Tokyo Institute of Technology, Japan (1 week)
2018: Imperial College London, United Kingdom (1 week)
2017: Imperial College London, United Kingdom (1 week)
2017: Tokyo Institute of Technology, Japan (1 week)
2016: Tokyo Institute of Technology, Japan (1 week)
2015: University of Pittsburgh, USA (2 month)

Awards:

2018: Award of Czech Mathematical society

Teaching Activities:

2017-nowadays: Math, The Masaryk Institute of Advanced Studies, Czech Technical University in Prague
2013-2015: Math, practicals, Faculty of Information Technology, Czech Technical University in Prague
2011-2012: Math, practicals, Faculty of Mathematics and Physics, Charles University in Prague
2011-2012: Math, practicals, Technical University of Liberec
2009-2011: Math, practicals, Faculty of Social Sciences, Charles University in Prague
2008-2009: Math, High School Educanet, Kladno
2007-2009: Mathematical Analysis, practicals, Faculty of Mathematics and Physics, Charles University in Prague

Education:

2008 - 2012: PhD student, Faculty of Mathematics and Physics, Charles University in Prague, research theme: Qualitative Properties of Solution to Some Types of Equations Describing Flow of Fluids
2006 - 2008: graduate student, Faculty of Mathematics and Physics, Charles University in Prague, specialization: Mathematical Analysis, diploma thesis: Use of Fredholms theorems to proof of existence of solution to Stokes-type equation
2003 - 2006: undergraduate student, Faculty of Mathematics and Physics, Charles University in Prague

Publication list:

[19] Al Baba, H., Klingenberg, M., Kreml, O., M. V., Markfelder, S.: On the uniqueness of solutions to the Euler-Fourier system emanating from the Riemann initial Data, accepted to SIAM Journal on Mathematical Analysis, arXiv:1805.11354
[18] M. V., Schwarzacher, S.: BMO estimates for generalized Stokes problem with perfect slip boundary condition, accepted to Revista Matemática Iberoamericana, arXiv: 1710.09426
[17] Březina, J., M. V.: Inviscid limit for the compressible Euler system with nonlocal interactions, accepted to Journal of Differential Equations, arXiv: 1611.07607
[16] Galdi, P. G., M. V., Nečasová, Š.: Body with a cavity filled with a compressible fluid, accepted in ARMA, arXiv: 1805.06744

[15] Kreml, O., M. V., Nečasová, Š., Wróblewska-Kamińska, A.: Flow of heat conducting fluid in a time dependent domain, Zeitschrift für Angewandte Mathematikund Physik, 69 (2018), no.5
[14] Hošek, R., M. V.: Weak-strong uniqueness for Navier-Stokes/Allen-Cahn system, accepted to Czechoslovak Mathematical Journal
[13] Bulíček, M., Kalousek, M., Kaplický, P., M. V.: Gradient $L^q$ theory for a class of nondiagonal elliptic systems, Nonlinear Analysis 171 (2018), 156--169
[12] Feireisl, E., M. V., Nečasová, Š., Tucsnak, M.: Analysis of the adiabatic piston problem via methods of continuum mechanics, Annales de l'Institut Henri Poincare / Analyse non-lineaire 35 (2018), no. 5, 1377-1408

[11] M. V., Tichý J.: Hölder continuity of velocity gradients for shear-thinning fluids under perfect slip boundary conditions, J. Nonlinear Differential Equations and Applications (2017) 24:24
[10] Kreml, O., M. V., Nečasová, Š., Wróblevska-Kamińska, A.: Weak solutions to the full Navier-Stokes-Fourier system with slip boundary conditions in time dependent domains, J. Math. Pures Appl. (9) 109 (2018), 67-92
[9] Březina J., Kreml O., M. V.: Dimension reduction for the full Navier-Stokes-Fourier system, J. Math. Fluid MEch. 19 (2017), no. 4, 659-683
[8] Feireisl E., Kreml O., M. V., Nečasová Š.: On the low Mach number limit of compressible flows in exterior domain, J. Evol. Equ 16 (2016), no. 3, 705-722

[7] M. V.: A short note on L^q theory for Stokes problem with a pressure dependent viscosity, Czechoslovak mathematical journal, 66 (141) (2016), 317-329
[6] M. V., Nečasová Š: Self-propelled Motion in a viscous Compressible Fluid - unbounded domains, Mathematical Models and Methods in Applied Sciences, Vol. 26, No. 4 (2016) 627-643
[5] M. V., Nečasová Š.: Self-propelled Motion in a viscous Compressible Fluid, Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), no. 2, 415-433
[4] M. V., Tichý J.: Higher Integrability of Solutions to Generalized Stokes System Under Perfect Slip Boundary Conditions, J. Math. Fluid Mech., 16 (2014), 823-845

[3] M. V.: Partial Regularity of Solution to Generalized Navier-Stokes Problem, Cent. Eur. J. Math, 12(10), 2014, 1460-1483
[2] M. V.: On a Generalized Stokes Problem, Cent. Eur. J. Math., 9(4), 2011, 874-887
[1] M. V.: Regularity of Solution to Generalized Stokes Problem, WDS 2009, MATFYZPRESS 2009, 80-83